Home | Links | Contact Us | Top 50 | News | Bookmark
Find a drug:
A   B   C   D   E   F   G   H   I   J   K   L   M   N   O   P   Q   R   S   T   U   V   W   X   Y   Z   #  

Health Forum    Infectious Diseases
Health Discussion Forum


Hermila D
Ok so lately ive been feeling weak, and like passing out and i look yellow. what can i possibly have?
                     




iceman55mew
I wouldn't begin to guess at what you have..could be a number of things...but, my advice...go to an er as soon as you can...you could be contagious...this is an obvious liver condition..but, as I said..it could be a number of things...GET TO AN ER!


sara r
Get to the doctor right away. Yellowing of the skin called jaundice is a sign of liver failure.


Lon E
The yellow color has to be considered jaundice until proven otherwise. This is caused by an excess of bilirubin in the body. The billirubin builds up because the liver is failing to process it adequately. There are many different causes for this such as: hepatitis (all forms), cirrhosis of the liver (usually caused by chronic alcohol use), liver cancer, or any other disease that impeads liver function.

Since you are feeling weak and having syncopal episodes (passing out), you need to make an appointment right away with your doctor. Considering that it is now the weekend, you should not wait until Monday. You need to be evaluated VERY soon - like within 24 hours at the very most. This is not necessarily an emergency, but it IS an urgency. As you may know, anything that causes the liver to lose function, can cause a complete failure of the liver, which can be fatal. Do Not Ignore this. Get evaluated soon. Whatever is wrong, it is serious. Good Luck


Nejirasblue
your liver could be failing see a Doctor. ^.^


Lupita
Hepititis C.......... a very serious condition........ go to the doctor


Spoke
The looking yellow part may be jaundice. Jaundice is an indication your liver is not working right. Hepatitis, an infectious disease, or destruction of the liver from drinking can cause jaundice. Some medications may also cause this. Some babies can turn colors from eating too much of a colored vegetable but this is usually orange, not yellow. See the link below for more info. You are probably going to want to get into a doctor fairly soon.


mit
You need to go check this out ASAP. Yellow Color (jaundice) is associated with the liver. Definitely something is not right! Go get this taken care of!!!!!!


 Enter Your Message or Comment


User Name:  
User Email:   
Post a comment:







Large Text
Archive: All drugs - Links - Forum - Forum - Forum - Medical Topics
Drug3k does not provide medical advice, diagnosis or treatment. 0.044
Copyright (c) 2013 Drug3k Friday, April 8, 2016
Terms of use - Privacy Policy